# SDR ASOA201901157009

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 45,111 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 14567083602
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE RIGHT MLG RIB NR 5 CRACKED. MAINTENANCE R/R THE NR 5 RIB IAW ECTC ETD 2018-145-13565,REEF. TASKCARD-145-306 RH REV. D. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
